# SDR ASAA2014081208899

- Difficulty date: August 12, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 51,041 hours, 28,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 65C26311100
- Part serial: 2183
- Condition: Chafed
- Location: Exhaust Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INDB EXHAUST GATE UPPER SKIN IS CHAFED.  ACFT GROUNDED. REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR DOUBLER ON RT WING INBD EXHAUST GATE UPPER SKIN IAW SRM 57-53-01-2R-10, REPAIR 10.
